# SDR SWIA201436207

- Difficulty date: January 20, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 33,089 hours, 46,604 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Drain Mast
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE DRAIN MAST SHEET METAL PORTION CRACKED ON NACELLE.  C-CHECK REPLACED RT NACELLE DRAIN MAST IAW SRM.
